Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 279, NWS Atlanta, GA

June 6, 2011Fannin County, Lumpkin County, Union County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 6, 2011, 4:59 PM EDT for Fannin County, Lumpkin County, Union County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2011, 4:59 PM EDT (20:59 UTC)
Expired
Jun 6, 2011, 5:45 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Fannin County, GA, Lumpkin County, GA, Union County, GA

The radar

The Atlanta radar (KFFC), 151 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
536 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WUUS52 KFFC 062059
SVRFFC
GAC111-187-291-062145-
/O.NEW.KFFC.SV.W.0279.110606T2059Z-110606T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FANNIN COUNTY IN NORTH CENTRAL GEORGIA
  WESTERN LUMPKIN COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHWESTERN UNION COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 545 PM EDT

* AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR SUCHES...MOVING SOUTHWEST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GADDISTOWN...DIAL...GOOCH MOUNTAIN SHELTER...HAWK MOUNTAIN
  SHELTER...CAMP MERRILL...STOVER CREEK SHELTER AND NIMBLEWILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3478 8394 3448 8412 3454 8419 3462 8420
      3463 8419 3467 8425 3472 8426 3487 8412
TIME...MOT...LOC 2058Z 032DEG 17KT 3473 8410

$$
1 follow-up statement
301 
WWUS52 KFFC 062127
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT MON JUN 6 2011

GAC291-062134-
/O.CAN.KFFC.SV.W.0279.000000T0000Z-110606T2145Z/
UNION GA-
527 PM EDT MON JUN 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN UNION COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING FOR UNION COUNTY HAS 
MOVED SOUTHWEST INTO LUMPKIN AND FANNIN COUNTIES. SEVERE 
THUNDERSTORMS ARE NO LONGER INDICATED IN UNION COUNTY AT THIS TIME.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3472 8411 3465 8415 3466 8412 3465 8410
      3466 8407 3464 8405 3454 8412 3454 8419
      3463 8419 3467 8425 3472 8426 3476 8423
TIME...MOT...LOC 2124Z 032DEG 17KT 3463 8418

$$

GAC111-187-062145-
/O.CON.KFFC.SV.W.0279.000000T0000Z-110606T2145Z/
LUMPKIN GA-FANNIN GA-
527 PM EDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN FANNIN AND WEST CENTRAL LUMPKIN COUNTIES...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED 
HAIL AND WIND GUSTS TO 45 MPH. THIS STORM WAS LOCATED NEAR STOVER 
CREEK SHELTER...MOVING SOUTHWEST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NIMBLEWILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3472 8411 3465 8415 3466 8412 3465 8410
      3466 8407 3464 8405 3454 8412 3454 8419
      3463 8419 3467 8425 3472 8426 3476 8423
TIME...MOT...LOC 2124Z 032DEG 17KT 3463 8418

$$



19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:53 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 6, 3:53 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT MON JUN 6 2011

.SYNOPSIS...
HIGH PRESSURE ALOFT WILL MEANDER FROM WEST OF THE FORECAST AREA
EARLY IN THE WEEK...TO OVER THE AREA MID-WEEK...TO EAST AND WEST OF
THE REGION LATE IN THE WEEK. A BROAD AREA OF LOW PRESSURE ALOFT WILL
DEVELOP ACROSS THE CENTRAL GULF TOWARD THE END OF THE WEEK...BUT
HAVE LITTLE INFLUENCE ON THE FORECAST AREA...AS HIGH PRESSURE ALOFT
RIDGES FROM TX ACROSS AL/GA INTO THE WESTERN ATLANTIC.
OVERALL...WELL ABOVE NORMAL TEMPERATURES AND ONLY ISOLD THUNDERSTORM
CHANCES OVER THE NEXT SEVEN DAYS.

19
&&

.SHORT TERM /TODAY THROUGH THURSDAY/...
A LARGE SUBTROPICAL RIDGE REMAINS ACROSS THE SOUTHERN U.S. ONE
CENTER OF THE RIDGE WILL DRIFT BACK TOWARD THE SOUTHERN APPALACHIANS
BY MID-WEEK...THEN DRIFT INTO THE WESTERN ATLANTIC BY LATE WEEK.
ANOTHER CENTER OF THE UPPER RIDGE WILL REMAIN BACK OVER SOUTH TX.
MEANWHILE...A BROAD AREA OF WEAK LOW PRESSURE ALOFT WILL DEVELOP
ACROSS THE CENTRAL GULF...BUT REMAIN TRAPPED IN THAT REGION SOUTH OF
THE EXTENDED RIDGE OF HIGH PRESSURE FROM TX INTO THE WESTERN
ATLANTIC.

FOR THE IMMEDIATE SHORT TERM...MAIN FOCUS WILL BE ON WEAK SHORT WAVE
RIDING DOWN THE EAST SIDE OF UPPER RIDGE...WITH MAIN FOCUS...AS IT
HAS BEEN PAST WEEK OR SO...ACROSS NC/SC...INFRINGING ON EASTERN GA.
THE SHORT WAVE WILL THEN DRIFT WEST ALONG SOUTH SIDE OF UPPER RIDGE
THROUGH S GA AND TOWARD AL TUE. AIR MASS ACROSS SE GA VERY
UNSTABLE...WITH MODEL PROJECTED CAPES IN EXCESS OF 4000 J/KG THIS
AFTERNOON. WOULD EXPECT SCT TSRA TO DEVELOP IN THIS AREA LATER THIS
AFTERNOON...ESPECIALLY AS OUTFLOW FROM COASTAL GA/FL ACTIVITY WORKS
NE INTO THIS REGION. THE NE GA MOUNTAINS WILL PROVIDE ENHANCED
OROGRAPHIC LIFT AND INDEED WE ARE ALREADY SEEING ISOLD SHRA POP IN
THAT AREA. THUS...BEST FOCUS FOR AFTERNOON/EVENING CONVECTION SHOULD
BE ACROSS THE EASTERN 1/4 OF THE STATE...THEN TURNING WESTWARD
ACROSS SOUTH GA TOWARD EVENING. SLIGHTLY DRIER AIR WAS WORKING ITS
WAS SWWD INTO NC/WC GA...WHICH SHOULD LIMIT CONVECTIVE DEVELOPMENT
IN THOSE AREAS.

FOR TUE...THE UPPER RIDGE BUILDS ACROSS THE AREA FROM THE
NORTH...EFFECTIVELY SHUNTING ALL THREAT FOR THE CONVECTION WELL EAST
AND SOUTH OF THE AREA. CANNOT COMPLETELY RULE OUT ISOLD CONVECTION
IN THE NE MOUNTAINS FROM DIFFERENTIAL HEATING AND OROGRAPHIC
LIFT...BUT IT WOULD BE VERY ISOLD.  BY WED...THE UPPER HIGH DRIFTS
NE OF THE AREA. THE SOUTHERN PART OF THE CWA COMES UNDER THE
PERIPHERY OF THE BROAD UPPER LOW IN THE CENTRAL GULF. THIS SHOULD
ALLOW FOR AT LEAST ISOLD DIURNAL CONVECTION ACROSS THE CWA...WITH
BEST CHANCES SW PART OF THE CWA.

FOR TEMPS...A MAV/MET BLEND SHOULD BE THE BEST ROUTE. THE DRIER AIR
MASS ACROSS NC/WC GA SHOULD SUPPORT THE SLIGHTLY COOLER MAV MOS MIN
TEMPS. MAX TEMPS WILL CHANGE LITTLE THROUGH THE SHORT TERM. 850MB
TEMPS REMAIN AROUND +18C THE NEXT SEVERAL DAYS. THE HOTTEST +20C
TEMPS REMAIN NORTH OF THE CWA...ACROSS THE SOUTHERN APPALACHIANS AND
MID-ATLANTIC. MAX TEMPS WILL CONTINUE ABOUT 10 DEGREES ABOVE
NORMAL...BUT A GOOD BIT LESS THAN THE EXTREME HEAT OF LATE LAST WEEK.

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
THROUGH MUCH OF THE LONG TERM...THE FFC CWA REMAINS TRAPPED BETWEEN
THE BROAD UPPER LOW ACROSS THE GULF AND THE WESTERLIES ENCROACHING
FROM THE NORTH. THE GFS SHOWS THE UPPER LOW SINKING FURTHER SOUTH
INTO THE GULF AWAY FROM THE CWA...WHILE THE ECMWF FOCUSES MORE ON
CONTINUING THE SEMI-TROPICAL UPPER LOW ACROSS THE EASTERN GULF/FL
REGION. EVENTUALLY...BOTH MODELS INDICATE THAT A TROUGH WILL DEVELOP
ALONG AND JUST OFF THE EAST COAST...ALLOWING A WEAK FRONT TO DRIFT
SOUTH THROUGH THE AREA EARLY NEXT WEEK. GFS WOULD INDICATE BETTER
CONVECTIVE CHANCES ACROSS N GA THAN WOULD THE ECMWF...BUT BOTH
MODELS INDICATE THAT DIURNAL CONVECTION SHOULD BE MORE NUMEROUS THAN
IN RECENT DAYS. MEX POPS OSCILLATE BETWEEN 20 AND 40 PERCENT THE
LAST SEVERAL RUNS. FOR NOW...SLIGHT CHC TO LOW CHC POPS WILL BE THE
MOST PRUDENT ROUTE UNTIL BETTER TIMING OF SUBTLE...MESOSCALE
FEATURES CAN BE DETERMINED. SUN STILL APPEARS TO OFFER THE BEST CHC
FOR CONVECTION AT THIS POINT. TEMPS WILL REMAIN AOA NORMAL VALUES
THROUGH THE PERIOD AS 850MB TEMPS HOVER AROUND +18C THROUGH MUCH OF
THE EXTENDED PERIOD. OVERALL...NO SIGNIFICANT CHANGES TO TEMPS OR
WEATHER PATTERNS EXPECTED.

19
&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. ISOLATED
THUNDERSTORMS POSSIBLE THIS AFTERNOON...MAINLY ACROSS PORTIONS OF
EASTERN AND SOUTH GEORGIA...SO HAVE CONTINUED MENTION OF CB IN THE
MCN AND AHN TAF...BUT DUE TO THE VERY ISOLATED NATURE...HAVE NOT
INCLUDED IT ELSEWHERE. WINDS SHOULD REMAIN NE AT 6-9KTS...EXCEPT
AREAS NEAR AHN...MCN...AND CSG...WHERE WEAK BOUNDARY WILL ALLOW
FOR 10-12KTS WITH HIGHER GUSTS TO 20KTS THIS AFTERNOON. EXPECT SE
WINDS BY 12-14Z TUE...AT 8-10KTS. WITH ADDITIONAL MOISTURE IN THE
AREA TUESDAY MORNING...COULD SEE SOME SLIGHT VSBY
RESTRICTIONS...BUT STILL EXPECT P6SM AT THIS TIME.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.

31
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          94  67  95  67 /  20  20   5   5
ATLANTA         93  69  92  71 /  20  10   5   5
BLAIRSVILLE     85  64  85  63 /  20  30  20  20
CARTERSVILLE    93  64  92  64 /  10  10   5   5
COLUMBUS        97  71  94  69 /  20  10  10  10
GAINESVILLE     91  69  91  68 /  20  20  10  10
MACON           96  67  91  66 /  20  20   5   5
ROME            95  65  93  63 /  10  10  10  10
PEACHTREE CITY  94  65  92  64 /  20  10   5   5
VIDALIA         96  71  92  71 /  30  30  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

19/31
Hazardous weather outlook, Jun 6, 11:28 AM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1128 AM EDT MON JUN 6 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1128 AM EDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS
CENTRAL AND PARTS OF NORTH GEORGIA.

.SYNOPSIS...
HIGH PRESSURE CONTINUES TO DOMINATE ALOFT WHILE A WEAK SURFACE
TROUGH WAS SITUATED ACROSS CENTRAL GEORGIA. THIS SURFACE FEATURE
MAY PROVIDE ENOUGH SUPPORT TO ALLOW FOR THUNDERSTORM DEVELOPMENT
THIS AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE
FREQUENT CLOUD TO GROUND LIGHTNING. IN ADDITION...GUSTY WINDS AND
SMALL HAIL WILL BE POSSIBLE IN THE STRONGER STORMS. THE BEST
CHANCE FOR THUNDERSTORMS WILL BE GENERALLY SOUTH AND EAST OF A
LINE FROM CARROLLTON TO ATLANTA TO BLAIRSVILLE FROM 2 PM TO 10 PM.

.DISCUSSION...
THE UPPER RIDGE THAT HAS BEEN THE DOMINATE WEATHER FACTOR THE PAST
FEW DAYS WILL WEAKEN SLIGHTLY TODAY AS AN UPPER LEVEL DISTURBANCE
SLIDES INTO THE CAROLINAS. IN ADDITION...A WEAK SURFACE BOUNDARY
WAS STRETCHED ACROSS CENTRAL GEORGIA. THESE TWO FACTORS...IN
ADDITION TO CAPE VALUES OF 2000-3000 J/KG...MAY PROVIDE ENOUGH
MOISTURE AND ENERGY FOR ISOLATED THUNDERSTORMS TO DEVELOP THIS
AFTERNOON AND EVENING. IN GENERAL...ANY THUNDERSTORMS THAT DEVELOP
ARE EXPECTED TO REMAIN BELOW SEVERE CRITERIA...ALTHOUGH A FEW
COULD BE STRONG.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 6, 4:20 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT MON JUN 6 2011

GAZ008-009-062045-
420 PM EDT MON JUN 6 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN UNION AND TOWNS COUNTIES UNTIL 445 PM EDT...

AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TRACK ROCK...MOVING SOUTH AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
UNION AND TOWNS COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE BRASSTOWN BALD...BLAIRSVILLE...TRACK
ROCK...OWLTOWN...VOGEL STATE PARK...WOODS HOLE SHELTER...GOOCH
MOUNTAIN SHELTER...SUCHES AND GADDISTOWN. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3490 8376 3479 8381 3478 8383 3473 8383
      3473 8389 3474 8394 3471 8399 3468 8399
      3464 8405 3466 8407 3465 8410 3467 8413
      3496 8397
TIME...MOT...LOC 2020Z 021DEG 23KT 3484 8391
Local storm report, Jun 6, 4:28 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             2 NE BLAIRSVILLE        34.90N 83.93W
06/06/2011  E0.88 INCH       UNION              GA   EMERGENCY MNGR

            UNION COUNTY EMA RELAYED A REPORT OF NICKEL SIZED HAIL
            NORTHEAST OF BLAIRSVILLE.

&&

AGIBBS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 4:20 PM EDTSpecial Weather StatementFFCUnion25 min
Jun 6, 4:37 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union23 min
Jun 6, 5:32 PM EDTSpecial Weather StatementFFCDawson28 min
Jun 6, 5:59 PM EDTSpecial Weather StatementFFCPickens31 min
Jun 6, 6:25 PM EDTSevere Thunderstorm WarningFFCCherokee, Pickens35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.